Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 73, Number 2

Uniqueness of relaxation oscillations: A classical approach
S. P. Hastings and J. B. McLeod.
Quart. Appl. Math. 73 (2015), 201-217
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357492
On the blowup and lifespan of smooth solutions to a class of 2-D nonlinear wave equations with small initial data
Li Jun, Ingo Witt and Yin Huicheng.
Quart. Appl. Math. 73 (2015), 219-251
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357493
Global existence for Schrödinger–Debye system for initial data with infinite $L^{2}$-norm
Adán J. Corcho and Lucas C. F. Ferreira.
Quart. Appl. Math. 73 (2015), 253-264
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357494
Approximation of dynamic and quasi-static evolution problems in elasto-plasticity by cap models
Jean-François Babadjian and Maria Giovanna Mora.
Quart. Appl. Math. 73 (2015), 265-316
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357495
Computing time-periodic solutions of a model for the vortex sheet with surface tension
David M. Ambrose, Mark Kondrla, Jr. and Michael Valle.
Quart. Appl. Math. 73 (2015), 317-329
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357496
A new two-component system modelling shallow-water waves
Delia Ionescu-Kruse.
Quart. Appl. Math. 73 (2015), 331-346
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357497
Moment growth bounds on continuous time Markov processes on non-negative integer lattices
Muruhan Rathinam.
Quart. Appl. Math. 73 (2015), 347-364
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357498
The number of limit cycles of the FitzHugh nerve system
Hebai Chen and Jianhua Xie.
Quart. Appl. Math. 73 (2015), 365-378
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357499
Similarity solutions for the generalized equation of steady transonic gas flow with a singular source
Hamid Bellout, Kuppalapalle Vajravelu and Robert A. Van Gorder.
Quart. Appl. Math. 73 (2015), 379-389
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357500
Remarks on the nonlinear stability of the Kuramoto model with inertia
Young-Pil Choi, Seung-Yeal Ha and Se Eun Noh.
Quart. Appl. Math. 73 (2015), 391-399
Abstract, references and article information
Full-text PDF
MathSciNet review: 3357501

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website